Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 22, issue 6
Nonlin. Processes Geophys., 22, 679–700, 2015
https://doi.org/10.5194/npg-22-679-2015
© Author(s) 2015. This work is distributed under
the Creative Commons Attribution 3.0 License.
Nonlin. Processes Geophys., 22, 679–700, 2015
https://doi.org/10.5194/npg-22-679-2015
© Author(s) 2015. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 18 Nov 2015

Research article | 18 Nov 2015

Efficient Bayesian inference for natural time series using ARFIMA processes

T. Graves et al.

Viewed

Total article views: 2,067 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,130 803 134 2,067 153 151
  • HTML: 1,130
  • PDF: 803
  • XML: 134
  • Total: 2,067
  • BibTeX: 153
  • EndNote: 151
Views and downloads (calculated since 27 Mar 2015)
Cumulative views and downloads (calculated since 27 Mar 2015)

Cited

Saved (final revised paper)

Saved (preprint)

Discussed (final revised paper)

No discussed metrics found.

Discussed (preprint)

No discussed metrics found.
Latest update: 15 Aug 2020
Publications Copernicus
Download
Citation